Propagation of regularity and long time behavior of 3D massive relativistic transport equation I: Vlasov-Nordström system

Xuecheng Wang YMSC, Tsinghua University

Analysis of PDEs mathscidoc:2205.03002

Comm. Math. Phys., 382, (3), 1843–1934 , 2021.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2022-05-17 13:34:40 uploaded by xuecheng ] [ 33 downloads ] [ 0 comments ]
@inproceedings{xuecheng2021propagation,
  title={Propagation of regularity and long time behavior of 3D massive relativistic transport equation I: Vlasov-Nordström system},
  author={Xuecheng Wang},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220517133440769258200},
  booktitle={ Comm. Math. Phys.},
  volume={382},
  number={3},
  pages={1843–1934 },
  year={2021},
}
Xuecheng Wang. Propagation of regularity and long time behavior of 3D massive relativistic transport equation I: Vlasov-Nordström system. 2021. Vol. 382. In Comm. Math. Phys.. pp.1843–1934 . http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20220517133440769258200.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved